Vol. 14, No. 1, 2015

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
A remark on Grassmann and Veronese embeddings of PG(3,F) in characteristic 2

Ogül Arslan and Peter Sin

Vol. 14 (2015), No. 1, 111–117
Abstract

We answer a question raised in a recent paper by I. Cardinali and A. Pasini. Over an algebraically closed field of characteristic 2, we show that a certain projection of 9 to 8 induces an isomorphism of algebraic varieties from the quadratic Veronese embedding of 3 to the standard embedding of the orthogonal Grassmanian of lines of a quadric in 4.

Keywords
Grassmann embedding, Veronese embedding, morphisms, Klein quadric, Plücker coordinates
Mathematical Subject Classification 2010
Primary: 14M15, 20G15, 51B25
Milestones
Received: 9 September 2014
Accepted: 20 March 2015
Authors
Ogül Arslan
Peter Sin
Department of Mathematics
University of Florida
Gainesville, FL 32611-8105
United States